Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 84, NWS Binghamton, NY

May 26, 20119 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 8:47 PM EDT for 9 counties in New York. It was in force for 58 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 8:47 PM EDT (00:47 UTC)
Expired
May 26, 2011, 9:45 PM EDT
In force
58 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Schuyler County, NY, Seneca County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 8:50 PM EDTTSTM WND DMGNewark Valley, NYTREES DOWN IN TOWN
May 26, 8:59 PM EDTTSTM WND GST 59Nws Binghamton, NY
May 26, 9:00 PM EDTTSTM WND DMGMaine, NYTREES AND WIRES DOWN
May 26, 9:00 PM EDTHAIL 1Johnson City, NY
May 26, 9:02 PM EDTTSTM WND DMGGreene, NY
May 26, 9:02 PM EDTTSTM WND DMGSmithville Flats, NYNUMEROUS TREES DOWN.
May 26, 9:04 PM EDTTSTM WND GST 683 Ne Chenango Bridge, NY
May 26, 9:04 PM EDTTSTM WND GST 70Whitney Point, NY
May 26, 9:05 PM EDTTSTM WND DMGLisle, NYTREES AND WIRES DOWN ALL OVER TOWN
May 26, 9:05 PM EDTTSTM WND DMGMarathon, NYTREES DOWN WITH NUMEROUS POWER OUTAGES FROM MARATHON TO CINCINNATUS
May 26, 9:05 PM EDTHAIL 0.88Binghamton, NY
May 26, 9:06 PM EDTTSTM WND DMGMcdonough, NYMANY TREES DOWN.
May 26, 9:14 PM EDTHAIL 1.75Johnson City, NY
May 26, 9:15 PM EDTHAIL 1Binghamton, NY
May 26, 9:55 PM EDTHAIL 1Binghamton, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WUUS51 KBGM 270047
SVRBGM
NYC007-011-015-017-023-097-099-107-109-270145-
/O.NEW.KBGM.SV.W.0084.110527T0047Z-110527T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
  NORTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  CHENANGO COUNTY IN CENTRAL NEW YORK...
  CORTLAND COUNTY IN CENTRAL NEW YORK...
  SCHUYLER COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN SENECA COUNTY IN CENTRAL NEW YORK...
  NORTHERN TIOGA COUNTY IN CENTRAL NEW YORK...
  TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 945 PM EDT.

* AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WATKINS GLEN TO WILLSEYVILLE TO MAINE...AND MOVING
  NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SLATERVILLE SPRINGS...RICHFORD...MECKLENBURG AND ITHACA BY 852 PM
  EDT...
  SEARSBURG...CHENANGO BRIDGE...NANTICOKE AND CASTLE CREEK BY 854 PM
  EDT...
  SANITARIA SPRINGS...LANSING...HARFORD AND CAYUGA HEIGHTS BY 856 PM
  EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
BRADFORD AND CHEMUNG COUNTIES INCLUDING THE ELMIRA AREA. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4247 7691 4247 7689 4250 7690 4278 7679
      4277 7603 4253 7543 4231 7563 4212 7566
      4207 7599 4227 7644 4221 7697 4227 7697
      4228 7698
TIME...MOT...LOC 0047Z 218DEG 48KT 4242 7677 4234 7636
          4219 7608

$$

HEDEN/MSE
1 follow-up statement
048 
WWUS51 KBGM 270144
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
944 PM EDT THU MAY 26 2011

NYC007-011-015-017-023-097-099-107-109-270155-
/O.EXP.KBGM.SV.W.0084.000000T0000Z-110527T0145Z/
CORTLAND NY-CHENANGO NY-TOMPKINS NY-SCHUYLER NY-CHEMUNG NY-TIOGA NY-
SENECA NY-BROOME NY-CAYUGA NY-
944 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CAYUGA...WESTERN
BROOME...SOUTHEASTERN SENECA...NORTHERN TIOGA...NORTHERN CHEMUNG...
EASTERN SCHUYLER...TOMPKINS...CHENANGO AND CORTLAND COUNTIES HAS
EXPIRED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4247 7691 4247 7689 4250 7690 4278 7679
      4277 7603 4253 7543 4231 7563 4212 7566
      4207 7599 4227 7644 4221 7697 4227 7697
      4228 7698
TIME...MOT...LOC 0145Z 218DEG 48KT 4303 7612 4295 7571
          4280 7543

$$

CMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:50 PM EDT, 57 minutes earlier.

Area forecast discussion, May 26, 7:50 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
750 PM EDT THU MAY 26 2011

.SYNOPSIS...
WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR
TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE FROM NOW INTO
THE WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE THIS EVENING
AND THERE IS A SLIGHT RISK AGAIN FRIDAY. A RIDGE BUILDS OVER THE
AREA MEMORIAL DAY AND TUESDAY. TEMPERATURES WILL BE IN THE MID TO
UPPER 80S MEMORIAL DAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 7 PM...CONTINUING SEVERE WX OPERATIONS. AREA IS STILL VERY
UNSTABLE WITH GOOD SHEAR. MOST HAVE BEEN HAIL PRODUCERS BUT AN
ISOLATED TORNADO IS POSSIBLE. HI RES MODELS SHOWS A SECOND PATCH
OF CONVECTION MOVING INTO CWA AROUND MIDNIGHT WITH SCATTERED
SHOWERS AND MAYBE AN ISOLATED TSTM OVERNIGHT.

FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR SITUATION.
THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A NEARLY
STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS AGAIN A
SLIGHT RISK FOR SEVERE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL
SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS
OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE
SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS
CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED
PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE
WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH
PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM
SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH
MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S.

TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS
EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY
MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY
WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO
LOWER 80S.

WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG
WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL
RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE
LOWER 70S ON THURSDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
ATMOSPHERE THIS EVENING REMAINS MODERATELY UNSTABLE WITH AN UPPER
LEVEL DISTURBANCE EXPECTED TO CROSS TERMINALS THROUGH 02Z.
FOR THIS REASON INCLUDED TWO HOUR TEMPO GROUPS AT ALL TERMINALS
FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO IMPLY POTENTIAL
FOR THUNDERSTORMS AT KRME/KSYR/KITH AND MVFR THUNDERSTORMS AT
KELM/KBGM/KAVP. OVERNIGHT, HAZE AND MIST WILL PRODUCE MVFR VSBYS
CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS WILL RETURN
TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE WIDESPREAD
SHOWERS/THUNDERSTORMS ARE EXPECTED AS MORE UPPER LEVEL
DISTURBANCES PRODUCE WIDESPREAD ACTIVITY. FOR THIS ACTIVITY
INCLUDED MVFR SHOWERS WITH CB IN CLOUD GROUP FOR THUNDERSTORM
POTENTIAL.

VARIABLE WINDS AROUND 5 KNOTS OVERNIGHT WITH GUSTS IN ANY
CONVECTION WITH MORE VARIABLE WINDS ON FRIDAY AROUND 5 KNOTS.

OUTLOOK...

FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA.

SUNDAY THROUGH TUESDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...BMW
NEAR TERM...BMW
SHORT TERM...BMW
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT THU MAY 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
228 PM EDT THU MAY 26 2011

...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH
SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY
AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE
PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE
POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING
THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 8:01 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
801 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 E TROY                41.78N  76.77W
05/26/2011  E0.88 INCH       BRADFORD           PA   PUBLIC

&&

MJN
Local storm report, May 26, 8:10 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
810 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             DRUMS                   41.02N  76.00W
05/26/2011  E0.75 INCH       LUZERNE            PA   TRAINED SPOTTER

&&

MJN
Local storm report, May 26, 8:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
831 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     ELMIRA                  42.09N  76.81W
05/26/2011                   CHEMUNG            NY   TRAINED SPOTTER

            NUMEROUS MOBILE HOMES DAMAGED

&&

MJN
Local storm report, May 26, 8:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
833 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     ALBA                    41.70N  76.83W
05/26/2011                   BRADFORD           PA   PUBLIC

            NUMEROUS TREES AND MINOR BUILDING DAMAGE REPORTS

&&

EMG
Local storm report, May 26, 8:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
837 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     BENTLEY CREEK           41.95N  76.68W
05/26/2011                   BRADFORD           PA   EMERGENCY MNGR

            TRAILER BLOWN ON SIDE.

&&

EMG
Local storm report, May 26, 8:47 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             MARATHON                42.44N  76.04W
05/26/2011  E0.88 INCH       CORTLAND           NY   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:03 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga57 min
May 26, 8:24 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more51 min
May 26, 8:30 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga60 min
May 26, 8:39 PM EDTTornado WarningBGMBroome, Chemung, Tioga, Tompkins36 min
May 26, 8:43 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
May 26, 9:14 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Madison, Oneida, Otsego and 1 more47 min
May 26, 9:15 PM EDTSevere Thunderstorm WarningBGMOtsego30 min
May 26, 9:41 PM EDTSevere Thunderstorm WarningBGMSullivan52 min
May 26, 9:52 PM EDTSpecial Weather StatementBGMOneida53 min
May 26, 9:53 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan52 min
May 27, 4:09 PM EDTSpecial Weather StatementBGMOtsego66 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga64 min
May 27, 6:52 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland53 min
May 27, 6:55 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga65 min
May 27, 7:03 PM EDTSpecial Weather StatementBGMChemung57 min
May 27, 7:05 PM EDTSpecial Weather StatementBGMOtsego25 min
May 27, 7:29 PM EDTSpecial Weather StatementBGMCortland61 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga61 min
May 27, 7:31 PM EDTSevere Thunderstorm WarningBGMOtsego29 min
May 27, 7:37 PM EDTAreal Flood AdvisoryBGMTioga3 hr
May 27, 7:43 PM EDTFlash Flood WatchBGMBroome, Chemung, Chenango, Cortland, Delaware, Madison and 4 more7 hr
May 27, 7:52 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Tompkins68 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.